MMN-3915

A note on the coefficients of power sums of arithmetic progressions

  • José L. Cereceda, Independent Researcher, 28400 Collado Villalba (Madrid), Spain, jl.cereceda@movistar.es

Abstract

In this note we show a simple formula for the coefficients of the polynomial associated with the sums of powers of the terms of an arbitrary arithmetic progression. This formula consists of a double sum involving only ordinary binomial coefficients and binomial powers. Arguably, this is the simplest formula that can probably be found for the said coefficients. Furthermore, we give an explicit formula for the Bernoulli polynomials involving the Stirling numbers of the first and second kind.


Vol. 23 (2022), No. 2, pp. 551-557
DOI: 10.18514/MMN.2022.3915


Download: MMN-3915